Global stability of a multiple delayed viral infection model with general incidence rate and an application to HIV infection

  • Received: 01 October 2014 Accepted: 29 June 2018 Published: 01 January 2015
  • MSC : Primary: 34K20, 34K25; Secondary: 92D30.

  • In this paper, the dynamical behavior of a viral infection model with general incidence rate and two time delays is studied. By using the Lyapunov functional and LaSalle invariance principle, the global stabilities of the infection-free equilibrium and the endemic equilibrium are obtained. We obtain a threshold of the global stability for the uninfected equilibrium, which means the disease will be under control eventually. These results can be applied to a variety of viral infections of disease that would make it possible to devise optimal treatment strategies. Numerical simulations with application to HIV infection are given to verify the analytical results.

    Citation: Yu Ji. Global stability of a multiple delayed viral infection model with general incidence rate and an application to HIV infection[J]. Mathematical Biosciences and Engineering, 2015, 12(3): 525-536. doi: 10.3934/mbe.2015.12.525

    Related Papers:

  • In this paper, the dynamical behavior of a viral infection model with general incidence rate and two time delays is studied. By using the Lyapunov functional and LaSalle invariance principle, the global stabilities of the infection-free equilibrium and the endemic equilibrium are obtained. We obtain a threshold of the global stability for the uninfected equilibrium, which means the disease will be under control eventually. These results can be applied to a variety of viral infections of disease that would make it possible to devise optimal treatment strategies. Numerical simulations with application to HIV infection are given to verify the analytical results.
    加载中
    [1] Physica A, 342 (2004), 234-241.
    [2] J. Math. Biol., 28 (1990), 365-382.
    [3] Math. Biosci., 180 (2002), 29-48.
    [4] J. Biol. Dynam., 2 (2008), 140-153.
    [5] Nonlinear Anal-Real, 13 (2012), 1866-1872.
    [6] Appl. Math. Model., 38 (2014), 524-534.
    [7] Appl. Math. Lett., 24 (2011), 1199-1203.
    [8] J. Biol. Syst., 18 (2010), 325-337.
    [9] Antivir. Res., 55 (2002), 381-396.
    [10] J. Math. Anal. Appl., 335 (2007), 683-691.
    [11] Rocky Mt. J. Math., 38 (2008), 1573-1585.
    [12] Nonlinear Anal-Theor., 74 (2011), 2929-2940.
    [13] Oxford University Press, New York, 2000.
    [14] SIAM Rev., 41 (1999), 3-44.
    [15] J. Math. Anal. Appl., 329 (2007), 281-297.
    [16] Appl. Math. Model., 34 (2010), 1511-1523.
    [17] Nonlinear Anal-Real, 16 (2014), 17-26.
    [18] Nonlinear Anal-Real, 11 (2010), 3131-3138.
    [19] Math. Comput. Simulat., 89 (2013), 13-22.
    [20] Appl. Math. Model., 35 (2011), 4877-4885.
    [21] Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 964-978.
    [22] J. Math. Anal. Appl., 375 (2011), 75-81.

    © 2015 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(20) PDF downloads(470) Cited by(7)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog